The use of dermal fillers has increased manifold over the past decade, which has been attributed to the ever-increasing need of the population for being young. Fillers have become quite popular both among patients and treating physicians due to their quick and quite predictable results. Filler injection is a safe procedure in the hands of an experienced provider using appropriate technique. Nevertheless, various adverse effects to fillers have been reported that range from mild injection site complications, such as pain and bruising, to severe complications, like tissue necrosis, retinal artery occlusion, and infections. The esthetic provider should be aware of and be able to quickly recognize such complications, and be confident in managing them. In this article we highlight the various adverse effects noted with the use of fillers and discuss prevention and management. J Drugs Dermatol. 2020;19(9):829-832. doi:10.36849/JDD.2020.5084.
|Number of pages||4|
|Journal||Journal of drugs in dermatology : JDD|
|Publication status||Published - Sep 1 2020|
ASJC Scopus subject areas